Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Sarnak's saturation problem for complete intersections
Authors: Schindler, Damaris; Sofos, Efthymios
Date of Publication (YYYY-MM-DD): 2019
Title of Journal: Mathematika
Volume: 65
Issue / Number: 1
Start Page: 1
End Page: 56
Document Type: Article
ID: 743127.0
 
Full text / Content available
Rational points of bounded height on general conic bundle surfaces
Authors: Frei, Christopher; Loughran, Daniel; Sofos, Efthymios
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Proceedings of the London Mathematical Society
Volume: 117
Issue / Number: 2
Start Page: 407
End Page: 440
Document Type: Article
ID: 742989.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.